# SDR 98ZZZX2865

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900
- Aircraft serial: UB8
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RSW/MIA - FLT 9283 - ON TAKEOFF, SMOKEY SMELL WHEN ACM IS SELECTED.  SMELL DISSIPATED AFTER 30 SECONDS.  RAN AIRCRAFT ENGINES WITH ACM RUNNING.  COULD NOT DUPLICATE.  (X)
